Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Interested in finding out where others are on their TTC journey? Then check out our Weekly List. Confused by all the abbreviations? We Have the Key!
Visual Problems With Clomid
trt2402 posted:
Im hoping that I can find someone that can help me out. This month has been my third cycle on clomid (1st month 50mg, 2nd and 3rd 100 mg). On my third day of taking the clomid I woke up in the middle of the night (I have a daughter that Im up with at least once a night with) and I was seeing tracers following objects, along with waving lines in my peripheral vision every time I would move my eyes. In the morning i called my Dr. to let him know what was going on, he said I woke up in the middle of a side effect and that as long as I wasnt seeing flashing lights I was ok and to continue taking the clomid and call him if I had any more problems. Well I took the med that night and had the same thing happen to me when I got up in the middle of the night, although this time I also seen flashing lights when I was in my bed in the dark. I called the Dr. he told me to stop the med and things should get better. I decided to go to the opthomologist and have my eyes checked and everything was great. As the days went on I still would have these problems, but only at night, or going from the dark to the light. Once the day time came and my eyes were adjusted to the light everything would be back to normal. So its been 12 days since Ive taken clomid and Im STILL having these problems. My Dr. said that the clomid should be out of my system and to f/u with my eye Doctor. My eye Dr. said there is nothing they can do b/c my eye exam was great, no problems what-so-ever. I feel like Im not getting any answers as to why I am still having these visual problems! Its scaring me so bad that I dread the night time. Can anyone tell me if they have had the same thing or something similar to this happen to them. And how long did it take to get better? Thank You So Much!
maddiemad1968 responded:
Try blindness while preparing for finals online. I was taking 200mg and I freaked out. The things we go through in the name of conceiving. I had taken clomid before with no side effects, but with my 2nd I had the side effects ie blurred vision and insomia. After I finished my clomid cycle, my sight returned somewhat normal. I've always worn glasses, but I could read sometimes without them. Not now. Now one might contribute that to age, but................................ I don't know. I just know now my vision is a lil' blurred. But if you read up on clomid, what you experienced is a side effect that usually goes away once you stop taking it.

I do wish you lots of BABY DUST BABY DUST BABY DUST during your journey.
olivia2501 responded:
I finished my last pill, last week and yes this time my vision was blurry. It has gotten better, but I would have to close my eyes sometimes because my eyes were so blurry. I hate that side effect!
Allison_H responded:
I had a very similar experience after my third round of clomid which was last month at 100mg. I was ok at night but if I got up in the middle of the night or if the lighting in my surroundings suddenly changed I would see the tracers and flashes of light which were mostly in my peripheral vision. It was very disturbing! I never told my doctor about it because she always just thinks I'm overreacting whenever I call in with a concern. I was also assured by reading online stories from other Clomid users. Many of them talk about the same symptoms with no permanent damage. It's been a little over a month since I last took Clomid and I don't have the symptoms anymore. I'm sure your's will go away soon too. Hang in there!
DGCheryl512 responded:
I had vision changes while on clomid. I mentioned it to my doctor and he immediately stopped my clomid. He said that they don't know why the vision can change with clomid, and aren't sure if it can be permanent. He didn't want me to continue with the clomid due to the vision changes and decided that since I was on a high dose that it would be better to move on to injections... 1) because of the vision change, and 2) because with increased doses of clomid your egg quality decreases.

I hope this helps. My vision did return to normal when I stopped taking my clomid but I have had to get glasses - but the issues with that were happening before the clomid and have since gotten worse. No one says it's the clomid because it could just be from getting older.
ticklebunny01 responded:
oh wow i didnt even know that was a symptom thats kinds scary glad he took you off!!! good luck with injectables
rikina responded:
have the same problem long your side effect lasts...
consuella responded:
Appreciation to chief oduwa legba for the great help for making me pregnant today after 4years of barrenness and all the insult from my husbands family for not able to conceive and have a child for my lovely husband,i thought all hope was lost until i saw how a woman testify from Canada how chief oduwa legba help her get pregnant naturally with the contact email and i contact him for the same help.after chief oduwa legba help i got pregnant 31days later as he said that i will conceive after 31days exactly 31days i got pregnant and am here to testify and give him the glory for the great help and assistant he has rendered to my life,contact him via on facebook (Oduduwa Ajakaye)
undefined responded:
I have same problem now,
I am on my second post cycle week with clomid at 150mg a day and
at night when i wake up i see the same tracers, following objects, and waving lines and in my peripheral vision.
I hope this goes away i am sceduled to be on this for at least 2 more weeks.
in a few more days i am reducing to 100mg for 2 weeks.

How are you eyes now ??

Spotlight: Member Stories

Hi there, I'm Amanda. I am 24 and DH is 32, we have been ttc since we got married in October of 2009. My older sister had been diagnosed with PCOS...More

Helpful Tips

HOW TO GET YOUR EX BACK(((WhatsApp +27784916490))
Call & WhatsApp+27784916490 Instant Death Spell, Revenge Spell, Divorce Spell, Fertility/Pregnancy Spell, Spells for Divorce, Marriage ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.